| Model Number |
M00540120 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Imdrf device code a0401 captures the reportable event of catheter break.
Event or Problem Description
It was reported to boston scientific corporation that a flexima nasobiliary catheter was used in the gallbladder to treat a common bile duct stone during a procedure performed on (b)(6), 2025.During the procedure, the device ruptured.Another of the same device was used to complete the procedure.There were no patient complications reported as a result of this event and the patient condition after the procedure was reported to be stable.
Event or Problem Description
It was reported to boston scientific corporation that a flexima nasobiliary catheter was used in the gallbladder to treat a common bile duct stone during a procedure performed on (b)(6) 2025.During the procedure, the device ruptured.Another of the same device was used to complete the procedure.There were no patient complications reported as a result of this event and the patient condition after the procedure was reported to be stable.
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of catheter break.Block h11: a nasobiliary catheter was received for analysis.Visual examination of the returned device found no damages on the catheter.No other problems were noted with the device.Product analysis did not confirm the reported event of catheter break, as no visual damage was observed on the catheter.The cause of the reported event cannot be established, as it occurred during the procedure and the device could not be properly evaluated.Therefore, a review and analysis of all available information indicated that the most probable cause is no problem detected.